# SDR A6WA201543086

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 28,628 hours, 27,554 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Heater
- Condition: Faulty
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION FOR UNUSUAL ODOR IN GALLEY AREA, SMELLS SLIGHTLY LIKE BLEACH.  INVESTIGATED & FOUND RT BALLAST FOR GALLEY LIGHTS CREATED AN ODOR THAT NOW HAS PERMEATED THE INSULATION ABOVE THE BALLAST.  INSPECTED BALLAST & INSULATION, FOUND NO DEFECTS WITH EITHER.  REINSTALLED CEILING PANEL.  FOUND ODOR COMING FROM GALLEY HEATER & FAN VENT.  REPLACED GALLEY HEATER & FAN.  OPERATIONS CHECKED GOOD.  GALLEY LIGHTS OPERATIONS CHECKED GOOD.
